Numark Co-codamol 8/500mg
Size: 32 Caplets
Co-codamol is for the treatment of pain, including muscular and rheumatic pains, headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, discomfort associated with influenza, feverishness and feverish colds.
For oral use. Adults and children over 12 years - One or two Co-codamol caplets every 4-6 hours as required to a maximum of 8 caplets daily. Children 6-12 years - 1/2 to 1 Co-codamol caplet every 4-6 hours as required to a maximum of 4 caplets daily. Co-codamol caplets are not scored and care should be taken to half them accurately. Discard the unused half of the caplet.
Each caplet contains: Paracetamol 500mg and Codeine Phosphate 8mg.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
PLEASE NOTE: This product is currently not available for purchase.